MAUDE Adverse Event Report: MED-EL Elektromedizinische Geraete GmbH CONCERTO; Cochlear Implant

MED-EL Elektromedizinische Geraete GmbH CONCERTO; Cochlear Implant
Model Number Mi1000 MED-EL CONCERT
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user had a trauma right where the implant is placed.From that moment the user reported a total loss of hearing perception.The user will undergo a preventive anesthesiological consultation, and reimplantation is considered.
 
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.

Brand Name
CONCERTO
Common Device Name
Cochlear Implant
Manufacturer (Section D)
MED-EL Elektromedizinische Geraete GmbH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key50493829
Report Number9710014-2026-00790
Device Sequence Number21497743
Product Code MCM
UDI-Device Identifier09008737062682
UDI-Public(01)09008737062682
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2025
Device Model NumberMi1000 MED-EL CONCERT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale